Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blood in urine with burning sensation. What is the reason ?

Hi Doctor Samuel, I have never had blood in my urine before and it is causing me to go to the toilet often with a burning sensation and you want to continue going but there is no urine left. Also not much urine is coming out when I do go. I have been drinking water all day. Is there something I can do from home to help with the burning sensation and pain until I can see a doctor tomorrow? How can blood in your urine just happen like this?
Asked On : Fri, 22 Mar 2013
Answers:  3 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your symptoms and history,there is strong possibility of Urinary tract infection, you should take plenty of fluids and syrup which make urine alkaline like Alkacitron. You can take cranberry juice.
Other thing which can cause burning is any irritation or cut near urinary passage, which needs to be care fully examined.
If it is outside then you can apply Novocaine jelly to get relief from burning sensation.
you are required to consult Urologist or your GP
You will be required to do a CBC, Urine R&M and culture and sensitivity test.
Once these tests are done,urinary specific antibiotic may be started empirically and specific drug can be changed after culture report if necessary.
Please take care
Wish you speedy recovery
Good Luck.
Answered: Thu, 4 Apr 2013
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, your symptoms are indicative of an acute urinary tract infection.

You have to do a routine urine examination first.

With that report, you have to consult with a general physician or urologist for further management. Usually a broad spectrum antibiotic like ciprofloxacin should be taken.

Hope this helps.

Answered: Wed, 3 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You should see an Urologist
There could be several reasons - infection, injury, stone and so on.
It can be anywhere from kidney to urethra, even systemic causes...
It may not be blood! - porphyrins / Haemoglobin / or red cell casts and so on...
Urine analysis and kidney function should be looked into.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor